I checked Interactions Checker and found that I can't take Benadryl because it has Diphenhydramine. I really need something because I ate too much seafood and I am itching all over!
I was on that medication for almost 5 years and it has to be the craziest medication ever.. but after having hormone driven breast cancer, my doc assured me that its pros outweighed its cons. After extensive research about this drug, I strongly advise you to ask your doctor because this stuff is no joke! I would only accept advice from your physician. I know everyone on here has their best intentions at heart, but dealing with your condition, your doc is the best to help you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Sep 2009 • 1 answer
Posted 12 Apr 2011 • 1 answer
Posted 22 Dec 2012 • 1 answer
Posted 17 Feb 2013 • 1 answer
Posted 5 Apr 2015 • 2 answers